MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, COSTA RICA LTDA ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F20
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with the investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During an atrial fibrillation ablation procedure the circular mapping catheter became entangled around the catheter shaft and was unable to be withdrawn through the sheath.A snare catheter was used to resolve the issue.The catheter was removed with no adverse consequences to the patient, but did prolong the procedure by 45 minutes.
 
Additional Manufacturer Narrative
One 20mm loop, bi-directional, curve d-f, sensor enabled, advisor fl circular mapping catheter was received for evaluation.A bend was noted 1.0¿ proximal to the distal loop transition.No other visual anomalies were noted.The catheter was inserted and withdrawn from a stock sheath with no resistance or anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported withdrawal difficulty remains unknown.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8727172
Report Number3008452825-2019-00299
Device Sequence Number1925294
Product Code DRF
UDI-Device Identifier05415067025968
UDI-Public05415067025968
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberD-AVSE-DF10-F20
Device Lot Number6738681
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight90